Download the Free Prime PubMed App to your smartphone or tablet.

Available for iPhone or iPad:

Unbound PubMed app for iOS iPhone iPadAlso Available:
Unbound MEDLINE
Unbound PubMed app for Android

Available for Mac and Windows Desktops and laptops:

Unbound PubMed app for WindowsUnbound PubMed app for MAC OS Yosemite Macbook Air pro
(Rash morbilliform)
164 results
  • [Drug eruption]. [Journal Article]
  • ULUgeskr Laeger 2018 Apr 16; 180(16)
  • Tareen A, Bygum A
  • Drug eruption is defined as an adverse cutaneous eruption secondary to drug intake. The most frequent variation is a morbilliform exanthema, although the clinical presentations may vary widely. The d...
  • [Lichenoid drug reactions]. [Review]
  • HHautarzt 2018; 69(2):116-120
  • Merk HF, Vanstreels L, Megahed M
  • Lichenoid drug reactions are rare compared to typical morbilliform drug exanthema or urticaria. They are associated with specific drugs or drug families like gold, antimalarial drugs, β‑blockers and ...
  • Rash associated with rivaroxaban use. [Journal Article]
  • AJAm J Health Syst Pharm 2018 03 15; 75(6):347-349
  • Rudd KM, Panneerselvam N, Patel A
  • CONCLUSIONS: A 69-year-old Caucasian woman developed a diffuse, exanthematous rash on day 3 of rivaroxaban treatment. Symptoms abated after rivaroxaban discontinuation and treatment with dexamethasone.
New Search Next